# SDR DALA2018091005531

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB L/E DAMAGED. BLENDED RT HORIZ STAB L/E DAMAGE PER SRM 55-10-01, ALLOWABLE DAMAGE 1, FIG 101. FOUND 20 EA. LOCATIONS BEYOND LIMITS PER SRM 55-10-01, ALLOWABLE DAMAGE1 FIG 101. C/W RI 571438-14 SEC I, STEP 3 UT INSPECTION, NO DEFECTS NOTED. C/W THRU STEP 4 OF RI 571438-14 SEC I C/W RI 571438-14 DATED 08SEP18/1640E.
